# SDR SWAA2021060779706

- Difficulty date: June 2, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING UPPER T/E PANEL JUST AFT OF #2 PYLON; HORIZ SEAL RETAINER IS CRACKED. ; / REMOVED AND REPLACED RIGHT WING UPPER T/E PANEL JUST AFT OF #2 PYLON HORIZ. SEAL RETAINER IAW SRM 51-40-02-0G-0 AND AIPC 57-50-00-25.; VERIFIED REMOVED AND REPLACED RIGHT WING UPPER T/E PANEL JUST AFT OF #2 PYLON HORIZ. SEAL RETAINER IAW SRM 51-40-02-0G-0 AND AIPC 57-50-00-25.
